# SDR AWXA960267

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Indication
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ONT - FLT 2110 - ONT-LAS - ABORTED TAKEOFF, AUTO THROTTLE ENGAGED. DURING TAKEOFF ROLL NR 1 ENGINE EPR DID NOT INDICATE MORE THAN 1.8.  PERFORMED TAKEOFF POWER RUN SEVERAL TIMES.  NO DEFECT NOTED IN EPR SYSTEM NR 1 ENGINE.  (M)
